Alert archive / Wisconsin / Small Craft Advisories in 2014

Small Craft Advisory 7, NWS Milwaukee, WI

January 15, 2014

NWS Milwaukee, WI issued this small craft advisory at Jan 15, 2014, 3:09 AM CST. It was in force for 8 hr.

The area

The counties it named.

The facts

Issued
Jan 15, 2014, 3:09 AM CST (09:09 UTC)
Expired
Jan 15, 2014, 10:42 AM CST
In force
8 hr
Issued by
NWS Milwaukee, WI

The text

As transmitted, in the capitals the NWS used until 2016.

258 
WHUS73 KMKX 150909
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
309 AM CST WED JAN 15 2014

...GUSTY NORTHWEST WINDS DIMINISHING THIS MORNING...MORE WIND
TONIGHT THROUGH FRIDAY...

.HIGH PRESSURE WILL QUICKLY BUILD ACROSS THE AREA THIS
MORNING...DIMINISHING THE NORTHWEST WINDS QUICKLY THIS MORNING. 
THE GALE WARNING HAS BEEN DOWNGRADED TO A SMALL CRAFT ADVISORY
UNTIL NOON. WINDS WILL SHIFT AROUND TO THE SOUTHWEST AND INCREASE 
TONIGHT IN RESPONSE TO THE HIGH MOVING EAST AND A TROF OF LOW
PRESSURE APPROACHING FROM THE NORTH. THAT TROF WILL EVENTUALLY
BECOME AN ORGANIZED LOW PRESSURE SYSTEM SETTLING OVER THE GREAT
LAKES BY FRIDAY...EVENTUALLY CAUSING WINDS TO SHIFT FROM
SOUTHWEST TO NORTHWEST AS THE TROF PASSES BY. THIS TROF AND LOW
PRESSURE SYSTEM WILL BRING AN EXTENDED PERIOD OF SMALL CRAFT
ADVISORY CONDITIONS FOR WEDNESDAY NIGHT THROUGH FRIDAY.

LMZ643>646-151715-
/O.CAN.KMKX.GL.W.0003.000000T0000Z-140115T1200Z/
/O.NEW.KMKX.SC.Y.0007.140115T0909Z-140115T1800Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
309 AM CST WED JAN 15 2014

...SMALL CRAFT ADVISORY IN EFFECT UNTIL NOON CST TODAY...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL NOON CST TODAY.
THE GALE WARNING HAS BEEN CANCELLED. 

* WINDS: NORTHWEST WINDS 15 TO 25 KNOTS GRADUALLY DIMINISHING THIS
  MORNING AND BECOMING WEST THIS AFTERNOON.  

* WAVES: 3 TO 5 FEET...DIMINISHING THIS MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
DAVIS

WWW.WEATHER.GOV/MKX
2 follow-up statements
551 
WHUS73 KMKX 151535
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
935 AM CST WED JAN 15 2014

...GUSTY NORTHWEST WINDS DIMINISHING THIS MORNING...MORE WIND
TONIGHT THROUGH FRIDAY...

.HIGH PRESSURE WILL QUICKLY BUILD ACROSS THE AREA THIS MORNING...
DIMINISHING THE NORTHWEST WINDS QUICKLY THIS MORNING. A SMALL
CRAFT ADVISORY WILL CONTINUE UNTIL NOON...AS WAVES BEGIN TO SUBSIDE.
WINDS WILL SHIFT AROUND TO THE SOUTHWEST AND INCREASE TONIGHT IN
RESPONSE TO THE HIGH MOVING EAST AND A TROF OF LOW PRESSURE
APPROACHING FROM THE NORTH. THE TROF WILL EVENTUALLY BECOME AN
ORGANIZED LOW PRESSURE SYSTEM SETTLING OVER THE GREAT LAKES BY
FRIDAY...EVENTUALLY CAUSING WINDS TO SHIFT FROM SOUTHWEST TO
NORTHWEST AS THE TROF PASSES BY. THIS TROF AND LOW PRESSURE SYSTEM
WILL BRING AN EXTENDED PERIOD OF SMALL CRAFT ADVISORY CONDITIONS
FOR WEDNESDAY NIGHT THROUGH FRIDAY.

LMZ643>646-151800-
/O.CON.KMKX.SC.Y.0007.000000T0000Z-140115T1800Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
935 AM CST WED JAN 15 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY. 

* WINDS: NORTHWEST WINDS 15 TO 25 KNOTS GRADUALLY DIMINISHING 
  THIS MORNING AND BECOMING WEST THIS AFTERNOON. 

* WAVES: 3 TO 5 FEET...DIMINISHING THIS MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

ET

WWW.WEATHER.GOV/MKX
798 
WHUS73 KMKX 151642
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1042 AM CST WED JAN 15 2014

...GUSTY WINDS HAVE DIMINISHED...

.HIGH PRESSURE HAS BUILD ACROSS SOUTH CENTRAL WISCONSIN THIS
MORNING AND THE AREA OF HIGH PRESSURE CONTINUES TO MOVE
EAST...THUS DIMINISHING THE NORTHWEST WINDS. THE SMALL CRAFT
ADVISORY HAS BEEN CANCELED AS WAVES AND WINDS HAVE SUBSIDED.

LMZ643>646-151745-
/O.CAN.KMKX.SC.Y.0007.000000T0000Z-140115T1800Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
1042 AM CST WED JAN 15 2014

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS CANCELLED
THE SMALL CRAFT ADVISORY. 

WINDS AND WAVES HAVE FALLEN BELOW ADVISORY CRITERIA.

$$

ET

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this small craft advisory went out at Jan 14, 9:03 PM CST, 6 hours 6 minutes earlier.

Area forecast discussion, Jan 14, 9:03 PM CST, 6 hours 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
903 PM CST TUE JAN 14 2014

.UPDATE...WILL LEAVE HEADLINES AS IS FOR NOW. WESTERN COUNTIES
STILL EXPERIENCING SOME BLOWING AND DRIFTING ISSUES DESPITE
LIGHTENING WINDS AND -SN. IMPRESSIVE BAND OF MODERATE TO HEAVY
SNOW DEPOSITING RAPID 2 TO 4 INCH SNOWFALLS BETWEEN 00Z AND
PRESENT OVER PORTIONS OF EAST CENTRAL AND SOUTHEAST.
HARTFORD...WEST BEND AND MAYVILLE SOME OF THE RECIPIENTS OF THIS
FRONTOGENETICAL SNOW BAND EMBEDDED IN THE DEFORMATION AXIS AS IT
ROTATES THROUGH. AT 9 PM...HEAVY BAND EXTENDING FROM WEST BEND TO
MILWAUKEE MAY LOWER VSBY AT KMKE BRIEFLY TO ONE HALF MILE.

WL PULL THE TRIGGER AND EXTEND WINTER WEATHER ADVISORY FOR
WAUKESHA AND MILWAUKEE COUNTIES UNTIL 09Z TO ACCOUNT FOR
LINGERING BLOWING SNOW THREAT.

&&

.AVIATION/06Z TAFS/...IMPROVING CONDITIONS LIKELY THIS MORNING AS
DRIER AIR SETTLES IN.

&&

.MARINE...WL CONTINUE GALE WARNING THROUGH 12Z. SMALL CRAFT
ADVISORY WILL LIKELY BE NEEDED AS WINDS SUBSIDE ON WED.

&&

.PREV DISCUSSION... /ISSUED 345 PM CST TUE JAN 14 2014/

SHORT TERM...

TONIGHT AND WEDNESDAY...FORECAST CONFIDENCE IS HIGH

MOVED UP START OF WINTER WEATHER ADVISORY IN THE SOUTHEAST COUNTIES
TO 4 PM THIS AFTERNOON...AS AREA OF LIGHT SNOW HAS QUICKLY DEVELOPED
WITH PASSAGE OF 500 MB DIFFERENTIAL CYCLONIC VORTICITY ADVECTION.

SECOND AREA OF SNOW STARTING TO ROTATE INTO THE NORTHWESTERN AND FAR
NORTHERN PORTIONS OF THE AREA...ASSOCIATED WITH LOW TO MID LEVEL
FRONTOGENESIS RESPONSE FIELDS. THIS SHOULD CONTINUE TO ROTATE
THROUGH THE NORTHERN 2/3 OF THE AREA THIS EVENING...MOVING EAST OF
THE AREA LATER TONIGHT FROM WEST TO EAST. THE FAR SOUTHERN PORTIONS
OF THE AREA WILL SEE LIGHTER SNOW...PERHAPS ON AND OFF THROUGH THE
NIGHT.

ADDITIONAL SNOW ACCUMULATIONS WILL BE 2 TO 4 INCHES IN THE WARNING
AREAS...HIGHEST NEAR FOND DU LAC AND SHEBOYGAN. AMOUNTS WILL BE 1 TO
2 INCHES IN THE ADVISORY AREAS...LOWEST NEAR THE ILLINOIS BORDER.

MAIN IMPACT WILL BE THE BLOWING AND DRIFTING SNOW...AS WINDS SHIFT TO
THE NORTHWEST AND REMAIN GUSTY THROUGH THE NIGHT. GUSTS OF 30 TO 35
MPH ARE EXPECTED...WITH SOME 40 MPH GUSTS POSSIBLE AS WELL. THIS
COULD REDUCE VISIBILITIES DOWN TO 1/2 MILE OR LESS AT TIMES. TRAVEL
WILL BE HAZARDOUS TONIGHT...ESPECIALLY IN THE WARNING AREAS.

COLD AIR ADVECTION WILL BRING BELOW NORMAL TEMPERATURES INTO THE
AREA FOR LATER TONIGHT AND WEDNESDAY...WITH SINGLE DIGITS IN MOST
AREAS FOR LOWS TONIGHT...ONLY RISING INTO THE TEENS WEDNESDAY. SOME
SUNSHINE IS EXPECTED WEDNESDAY...WITH DRIER AIR WORKING INTO THE
AREA.

WEDNESDAY NIGHT THROUGH FRIDAY...FORECAST CONFIDENCE MEDIUM

STRONG LOW PRESSURE WILL MOVE SEWD FROM MANITOBA CANADA AND SLOWLY
MOVE ACROSS THE NRN GREAT LAKES THROUGH FRI. BREEZY SWLY WINDS
AND WARM ADVECTION WILL OCCUR WED NT AHEAD OF THIS SYSTEM AND THE
WARM ADVECTION...AND PVA FROM THE APPROACHING POLAR TROUGH WILL
BRING GOOD CHANCES OF LGT SNOW. SNOW ACCUMS SHOULD REMAIN UNDER
ONE INCH. THE LARGE POLAR TROUGH WILL THEN MOVE INTO THE REGION
FOR THU-FRI WITH THE MAIN COLD FRONT ARRIVING THU NT. SNOW
CHANCES WILL CONTINUE THROUGH THIS PERIOD WITH ARCTIC AIR OVER THE
REGION FOR THU NT INTO THE EARLY WEEKEND.

LONG TERM...

FRIDAY NIGHT THROUGH TUESDAY...FORECAST CONFIDENCE LOW TO MEDIUM

A WEAK LOW PRESSURE AREA IN NNWLY FLOW ALOFT MAY BRUSH THE WRN AND
SRN HALF OF THE CWA FRI NT AND SAT. THIS WILL HELP REINFORCE THE
COLD AIR BRIEFLY. A COUPLE ROUNDS OF WLY WINDS AND WARM ADVECTION
WILL QUICKLY FOLLOW FOR SAT NT AND AGAIN ON MON SO TEMPS WILL
WARM. ANOTHER ARCTIC COLD FRONT WILL THEN MOVE INTO THE AREA FOR
TUE. LITTLE TO NO SNOW IS EXPECTED DURING THIS TIME.

AVIATION/00Z TAFS/...

THE SECOND ROUND OF SNOW IS MOVING INTO TAF SITES...AND SHOULD LAST
UNTIL 04Z TO 06Z AT MADISON...AND 06Z TO 09Z AT THE EASTERN SITES.
EXPECT VISIBILITIES AROUND OR BELOW ALTERNATE MINIMUMS WITH THE SNOW
AT ALL SITES EXCEPT KENOSHA...WHERE THEY WILL BE A BIT HIGHER.
CEILINGS WILL REMAIN AROUND 1000 FEET AGL.

SNOWFALL AMOUNTS OF 1 TO 2 INCHES ARE EXPECTED...EXCEPT AROUND 1
INCH AT KENOSHA. SNOW RATES WILL BE LIGHT...1/10 TO 1/4 INCH PER
HOUR.

GUSTY WEST TO WEST SOUTHWEST WINDS WILL BECOME NORTHWEST BY EARLY
TONIGHT...WITH GUSTS OF 28 TO 33 KNOTS EXPECTED. MAY SEE GUSTS IN
THE MID 30 KNOT RANGE AT TIMES. THIS WILL CAUSE BLOWING AND DRIFTING
SNOW ON RUNWAYS...REDUCING VISIBILITIES AT TIMES DOWN TO 1 MILE OR
LESS.

THE GUSTY WINDS WILL LINGER INTO WEDNESDAY MORNING...BEFORE
WEAKENING SOMEWHAT AND SHIFTING WEST TO SOUTHWEST DURING THE
AFTERNOON. VFR VISIBILITIES AND CEILINGS ARE EXPECTED BY 15Z
WEDNESDAY FROM WEST TO EAST ACROSS THE AREA.

MARINE...

A SMALL CRAFT ADVISORY CONTINUES UNTIL 00Z WEDNESDAY NORTH OF NORTH
POINT LIGHTHOUSE...WITH A GALE WARNING FROM 00Z UNTIL 12Z WEDNESDAY.
A GALE WARNING IS IN EFFECT SOUTH OF THERE UNTIL 12Z WEDNESDAY.

TIGHT PRESSURE GRADIENT WITH SURGE OF COLDER AIR MOVING INTO THE
REGION WILL BRING STRONG NORTHWEST WINDS TONIGHT INTO WEDNESDAY
MORNING. GUSTS OF 35 TO 40 KNOTS ARE EXPECTED TONIGHT.

THESE WINDS WILL GENERATE HIGH WAVES TOWARD THE OPEN WATERS...IN ICE
FREE AREAS. SOME FREEZING SPRAY IS POSSIBLE IN THESE AREAS. A SMALL
CRAFT ADVISORY WILL BE NEEDED WEDNESDAY MORNING...BEFORE WINDS AND
WAVES DECREASE BELOW CRITERIA.

ANOTHER PERIOD OF SMALL CRAFT ADVISORY WINDS AND WAVES ARE EXPECTED
WEDNESDAY NIGHT INTO FRIDAY...AS STRONG LOW PRESSURE SLIDES
SOUTHEAST ACROSS THE GREAT LAKES REGION.

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...WINTER WEATHER ADVISORY UNTIL MIDNIGHT CST TONIGHT FOR WIZ056-
     062>072.

     WINTER WEATHER ADVISORY UNTIL 3 AM CST TONIGHT FOR WIZ065-
     066.

     WINTER STORM WARNING UNTIL 6 AM CST WEDNESDAY FOR WIZ051-052-
     058>060.

     WINTER STORM WARNING UNTIL MIDNIGHT CST TONIGHT FOR WIZ046-047-
     057.

LM...GALE WARNING UNTIL 6 AM CST WEDNESDAY FOR LMZ643>646.

&&

UPDATE...MBK
Hazardous weather outlook, Jan 15, 12:10 AM CST, 2 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1210 AM CST WED JAN 15 2014

WIZ046-047-051-052-056>060-062>072-160030-
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
1210 AM CST WED JAN 15 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN.

.DAY ONE...LATE TONIGHT

A WINTER STORM WARNING REMAINS IN EFFECT THROUGH TONIGHT NORTH OF A
BEAVER DAM TO PORT WASHINGTON LINE. LIGHT SNOW WILL TAPER OFF DURIGN
THE LATE NIGHT.  STRONG NORTHWEST WINDS WILL CONTINUE TO PRODUCE
BLOWING SNOW AND HAZARDOUS TRAVEL CONDITIONS.

A WINTER WEATHER ADVISORY REMAINS IN EFFECT FOR MILWAUKEE AND
WAUKESHA COUNTIES FOR AREAS OF BLOWING SNOW CAUSING HAZARDOUS TRAVEL
CONDITIONS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH TUESDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED...HOWEVER SNOW REPORTS ARE
APPRECIATED.

LMZ643>646-160030-
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
1210 AM CST WED JAN 15 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN.

.DAY ONE...LATE TONIGHT

A GALE WARNING REMAINS IN EFFECT FOR WEST TO NORTHWEST GALES AS
STRONG LOW PRESSURE MOVES ACROSS THE CENTRAL GREAT LAKES.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH TUESDAY

SMALL CRAFT ADVISORIES ARE LIKELY FOR WEDNESDAY THROUGH
FRIDAY...AS STRONG LOW PRESSURE MOVES ACROSS SOUTHERN CANADA AND
THE NORTHERN GREAT LAKES.

WWW.WEATHER.GOV/MKX

MBK

In the hours before

Local storm report, Jan 14, 10:35 PM CST, 4 hours 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1035 PM CST TUE JAN 14 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0736 PM     NON-TSTM WND GST SHEBOYGAN C-MAN         43.75N 87.69W
01/14/2014  M55 MPH          SHEBOYGAN          WI   C-MAN STATION

            WIND GUST OF 48 KNOTS MEASURED AT SHEBOYGAN LAKESHORE
            OBSERVATION STATION.

&&

MBK
Local storm report, Jan 14, 10:57 PM CST, 4 hours 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1057 PM CST TUE JAN 14 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1003 PM     HEAVY SNOW       MAYVILLE                43.50N 88.55W
01/14/2014  M6.0 INCH        DODGE              WI   PUBLIC

            RELAYED VIA SOCIAL MEDIA.

&&

MBK
Local storm report, Jan 14, 11:01 PM CST, 4 hours 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1101 PM CST TUE JAN 14 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1059 PM     HEAVY SNOW       3 W BEAVER DAM          43.46N 88.90W
01/14/2014  M6.2 INCH        DODGE              WI   TRAINED SPOTTER

&&

MBK
Local storm report, Jan 15, 12:01 AM CST, 3 hours 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1201 AM CST WED JAN 15 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1200 AM     SNOW             5 SW MADISON            43.03N 89.45W
01/15/2014  M3.0 INCH        DANE               WI   PUBLIC

&&

SDAVIS
Local storm report, Jan 15, 12:12 AM CST, 2 hours 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1212 AM CST WED JAN 15 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1211 AM     SNOW             BURLINGTON              42.68N 88.28W
01/15/2014  M1.8 INCH        RACINE             WI   PUBLIC

&&

SDAVIS
Local storm report, Jan 15, 1:29 AM CST, 1 hour 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
129 AM CST WED JAN 15 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0128 AM     SNOW             MERTON                  43.14N 88.31W
01/15/2014  M4.0 INCH        WAUKESHA           WI   NWS EMPLOYEE

&&

SDAVIS

The office that day

Everything else NWS Milwaukee, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 15, 3:14 PM CSTSmall Craft AdvisoryMKX36 hr

Nearby

Small Craft Advisories in Wisconsin, 2014Every small craft advisory in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.